Jump to content
CrazyBoards.org

Effexor has me off the wall!


Recommended Posts

Oh my god- I increased my effexor XR to 300 mg this week & I am completely out of orbit.  I feel like I am shrooming and speeding.  All of my senses are effected.  I can't sleep.  I'm cleaning my house like a maniac, running like a maniac, out of my head.  Will this die down or is this a case of bad side effects??  I kind of enjoy some of it but am concerned that this might not be a good thing in the long run. 

Anyone have an experience like this?  Did you calm down over time?  Or will I be permanently hanging from the ceiling???

HELP!

Link to comment
Share on other sites

Oh my god- I increased my effexor XR to 300 mg this week & I am completely out of orbit.  I feel like I am shrooming and speeding.  All of my senses are effected.  I can't sleep.  I'm cleaning my house like a maniac, running like a maniac, out of my head.  Will this die down or is this a case of bad side effects??  I kind of enjoy some of it but am concerned that this might not be a good thing in the long run. 

Anyone have an experience like this?  Did you calm down over time?  Or will I be permanently hanging from the ceiling???

HELP!

<{POST_SNAPBACK}>

Maybe you are bipolar, and this is a manic reaction. Anyway, the feeling, thinking anb behaviour are not ok, for many reasons. And it may become worse. If possible, reduce the effexor to the level at which you didn't act/feel/think like that, and contact your doctor asap. Or contact your doctor first, up to you.

Link to comment
Share on other sites

If you felt good and stable before the dose increase it may be do to the increase kicking in the norepenephrine part of efx. Like a pot of coffee would do.

This is good for some people who are depressed and lethargic and want that kick in the pants, but if you are getting hyper and speedy it may not be good for you personally. At lower doses it mainly hits just the seratonin.

Depending on why it was suggested you increase the dose, yes you may need to go  back down, add something to it, or try something else. You should call your Doc asap and report!

best of luck.

PS Others on efx may reply, I suppose it is possible this effect will go away, but if it is making you crazy crazy that is not a good sign. Still call your Doc.

CC~

Link to comment
Share on other sites

Hey I am in 375mg and most days I can hardly stop yawning!!  I know, but my brain ticks over and over so thats why I have seroquel to stop that.  But physically, I cannot get out of bed some days still even at this dose.

Take pride in a clean house.  Alot of us cant do that.

Link to comment
Share on other sites

I think you are having the same type of adverse reaction I had on Effexor.  It made me speedy, insomnianc and zoned as if on bad hallucinogenic street drugs.  It was horrible.  I don't think its good in the long run.  I feared for my brain cells at the time, seriously.

Its funny cause I just started a poll on Effexor before reading this post.

Oh my god- I increased my effexor XR to 300 mg this week & I am completely out of orbit.  I feel like I am shrooming and speeding.  All of my senses are effected.  I can't sleep.  I'm cleaning my house like a maniac, running like a maniac, out of my head.  Will this die down or is this a case of bad side effects??  I kind of enjoy some of it but am concerned that this might not be a good thing in the long run. 

Anyone have an experience like this?  Did you calm down over time?  Or will I be permanently hanging from the ceiling???

HELP!

<{POST_SNAPBACK}>

Link to comment
Share on other sites

deffinately call doc-soon and tell them about this.There should be little if any speed rushs on effexor or " De-sexxor " (patent pendeing.)    All this stuff is trial and error so call doc fast.

    Do you feel speedier at night ?    do you take the pills  in staggered time or all at once like most of us do even though we are supposed to take these things at specific hours (yeah sure )

some drugs you really have to take as prescribed.

    Hang in there......if you start doing windows  watch out. ;)

Link to comment
Share on other sites

How is it that it speeds you all up and I'm dead within half hour of taking mine?  My Effexor knocks me out cold.

I got some weirdo feelings when I first started and then when I went up in dose as well.  At one point, I was sitting at a baseball game thinking, "I feel like I'm on ecstasy."  Not so cool whilst sandwiched between your parents.  But it did die down quite a bit.  I found that the more water I drank, the less a science experiment I felt like. 

I still drink mad water but I don't get all loopy unless I miss a pill now.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...